MathSciNet Relay Station
MathSciNet bibliographic data
MR3055262 60H10 (60G44 60J55 60J60)
Fernholz, E. Robert; Ichiba, Tomoyuki; Karatzas, Ioannis; Prokaj, Vilmos Planar diffusions with rank-based characteristics and perturbed Tanaka equations. Probab. Theory Related Fields 156 (2013), no. 1-2, 343–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement